# SDR AWXA960386

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7803 - DURING ROUTINE SCHEDULED C-8 MAINTENANCE CHECK, FOUND EVIDENCE OF CORROSION, FUSELAGE SKIN BULGING AT BS 945, STR 26L.  REPAIRED CORRODED STRINGER PER SRM 53-30-3, FIG 6 AND SRM 53-10-3, FIG 1.  (M)
